CureZone   Log On   Join
Re: Not experiencing energy benefits of iodine
 
Ginagirl Views: 2,238
Published: 7 years ago
 
This is a reply to # 2,157,572

Re: Not experiencing energy benefits of iodine


I would like to go back to the original post; not experiencing any energy benefit of iodine.

I can see why; as all the meds you take, quite a few; have fatigue and similar symptoms as a side effects, some quite serious, like Strattera. Especially when combined, the little I know of this may cause massive side effect
http://en.wikipedia.org/wiki/Guanfacine

Then I see you have had effect of iodine, quite impressive, considering the meds you are on.
So my 2 cents would be to slowly go off the meds, veery slowly, be careful!; this is nothing to play with. Also know that Iodine may cause lithium to come short; with a bipolar history, this is VERY important to know.
We have had a few posts about it. Search, read, learn is my advice.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.031 sec, (1)